Remember when I said that sustanon helped me get rid of shark week? Oh, what a beautiful time I had, thinking that it was over. It stayed away for seven weeks or so, which is something that never happened before. However, after my second shot of sustanon, things kind of started to go downhill.
I felt strangely emotional and lethargic, and once again developed a bad case of mental fog, which is something I used to have a lot before I started testosterone, and which much exacerbated my mental health problems. When in the fog, I can´t think clearly. Any emotions that get into the mix pretty much have a free pass.
A week after my second shot I once again got full-blown PMDD, complete with depressive and suicidal tendencies and self-harm. Nasty thoughts bubbled to the surface and I just felt too lethargic to do anything, so I mostly sat around. Not good for my knees, or for my mental well-being.
I figure that my testosterone ranges must have gone down rather than up, considering that I take these shots every three weeks as opposed to guys who take them every two weeks, or even every week. However, I don´t have enough vials by far to get me through the following months with that kind of frequency.
So I decided to mix with gel. At this point my transition pretty much boils down to just experimenting around and seeing where that leaves me, which kind of blows, in light of the mood-swings I get when hormone levels drop or rise. As long as the therapist does not okay me for testosterone, I won´t get an endocrinologist. Ridiculous world.
I´ll do the shot, then combine with 50 mg sachets of androgel in the second week, and 75 mg in the third week. See how that goes. I really, really wish that the shitty shark week just went away, but most of all, this inhumane PMDD stuff needs to go. I have no use for emotions that induce self harm randomly.